Research Repository

A Generalisation of Wagner's Inequality for Sequences of Vectors in Inner Product Spaces

Dragomir, Sever S (2003) A Generalisation of Wagner's Inequality for Sequences of Vectors in Inner Product Spaces. The Australian Mathematical Society Gazette, 6 (4). pp. 204-206. ISSN 1326-2297

Full text for this resource is not available from the Research Repository.

Abstract

An extension of the Cauchy-Buniakowski-Schwartz inequality due to Wagner for sequences of vectors in inner product spaces is given.

Item Type: Article
Uncontrolled Keywords: ResPubID5805, Cauchy-Buniakowski-Schwartz inequality, vector sequences
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 06 Jul 2011 00:27
Last Modified: 06 Jul 2011 00:27
URI: http://vuir.vu.edu.au/id/eprint/2407
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar